MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7130
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone:(b)(6).
 
Event or Problem Description
It was reported that the balloon catheter was stuck on the guidewire.The 80% stenosed target lesion was located in the mildly calcified and non-tortuous left circumflex coronary artery.A 1.20mm x 8mm emerge balloon catheter was advanced for dilation.However, it was noted that the guidewire was stuck and could not cross.The balloon catheter and guidewire were removed together from the patient.The procedure was completed with another of the same device.The patient was stable and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an emerge mr balloon catheter.Visual inspection revealed no damage or irregularity.Microscopic inspection revealed that there was contrast present to the inflation lumen, blood in the guidewire lumen, and the balloon was tightly folded.At 3mm distal to the bicomponent weld, for a length of 3mm, the guidewire lumen was prolapsed, stretched, and punctured.Further testing was not performed as the damage present would prevent the wire from advancing and would likely cause further device damage.E1: initial reporter phone: (b)(6).

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19016799
Report Number2124215-2024-18197
Device Sequence Number7939198
Product Code LOX
UDI-Device Identifier08714729806486
UDI-Public08714729806486
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130391
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2025
Device Model Number7130
Device Catalogue Number7130
Device Lot Number0031412480
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight62 KG